# SDR ASAA9910241

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE ON PALLET 8-7.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (X)
